# SDR 2012FA0000747

- Difficulty date: November 6, 2012
- Submitted: November 6, 2012
- Operation: General aviation
- Aircraft: N510AX
- Make and model: Adamac A500
- Aircraft serial: 10
- Aircraft time: 475 hours, 1 cycles
- Engine: Cont TSIO550E
- Engine time: 475 hours, 1 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 654326
- Part serial: NA
- Condition: Burned
- Location: Engine
- Part time: 475 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST PIPE BURNED THROUGH AT 2 LOCATIONS ADJACENT TO THE CENTERLINE SEAM WELD.  THIS IS THE SECOND OCCURANCE ON THE SAME PN WITH VERY LOW HOURS.
